# SDR SIMA202001275002

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,004 hours, 42,508 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Lack Of Lube
- Location: Parking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HARD TO SET.-C/A-CLEANED AND LUBRICATED PARKING BRAKE IAW EMB 145MM 32-44-10. OPS CK GOOD.
